# SDR ASOA2014091911289

- Difficulty date: September 3, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE, FOUND AT FS 243, BETWEEN STGR 26 - 27L.  DRILLED OUT DAMAGE IAW STEP B3A OF REO 601R-53-00-115, REV E.  REPAIRED IAW ECTC REO 601R-53-00-115.
